# SDR ASAA2022102740534

- Difficulty date: October 27, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 5,461 hours, 1,708 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 5150552
- Part serial: UNLJA851
- Condition: Faulty
- Location: #2 Engine
- Part time: 5,482 hours, 1,713 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STARTING #2 ENG, MOTORED FOR A FEW SECONDS, N2 BEGAN TO RISE AT 36 SECONDS, FUEL WAS INTRODUCED AND N2 HUNG AROUND 32.0 (STAYED AT 32.0), STOPPED START - REPEATED START PROCEDURE WITH SAME RESULT. GROUNDED - YES. REMOVED AND REPLACED R EXCITER REF B737-9 AMM 74-11-01.
